# SDR SWAA2024041559511

- Difficulty date: March 5, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,775 hours, 9,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT STA 947.5 AND RBL 24.75 LAV HARD POINT<[01] REMOVED CORROSION AT STA 947 RBL 24; ORIGINAL THICKNESS .180' REMOVED .045' REMAINING MATERIAL THICKNESS .135' REF B737 SRM 53-70-51-1A-1 REMOVED AND REINSTALLED LAV HARDPOINT AT STA 947.5 RBL 24.75 REF BAC DWG 147A5650 AND B737NG SRM 51-40-02 ALL OTHER REPAIR WORK ACCOMPLISHED ON CUSTOMER CARD TTG8Q00S2B45 AND HAECO CARD 42283.;[02] VERIFIED REMOVED CORROSION AT STA 947 RBL 24; ORIGINAL THICKNESS .180' REMOVED .045' REMAINING MATERIAL THICKNESS .135' REF B737 SRM 53-70-51-1A-1 REMOVED AND REINSTALLED LAV HARDPOINT AT STA 947.5 RBL 24.75 REF BAC DWG 147A5650 AND B737NG SRM 51-40-02 ALL OTHER REPAIR WORK ACCOMPLISHED ON CUSTOMER CARD TTG8Q00S2B45 AND HAECO CARD 42283.
